# SDR TAMF20070012S

- Difficulty date: August 2, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767-200
- Aircraft serial: 23804
- Aircraft time: 73,497 hours, 26,560 cycles
- Engine: Ge CF680C2B2
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION (MFG TASK CARD 57-666-00) WAS FOUND A LIGHTNING STRIKE ON WING UPPER SKIN STA 1018.2 RT.  DAMAGED AREA WAS REPAIRED IAW MFG SERVICE REQUEST 1-490432776 AND EWO 767 57-023. THIS REPAIR CONSTITUTES A MAJOR REPAIR. FAA FORM 8100-9 WAS ISSUED APPROVING THIS REPAIR.
